Mathematics

College of Sciences

Works Published in 1999

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1999 journal article

Convergence analysis of the immersed interface method

IMA Journal of Numerical Analysis, 19(4), 583–608.

By: H. Huang & Z. Li

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Constrained convergence

Rocky Mountain Journal of Mathematics, 29(1), 177–195.

By: R. Hartwig & P. Semrl

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Computation of nonclassical solutions to Hamilton-Jacobi problems

SIAM Journal on Scientific Computing, 21(2), 502–521.

By: P. Gremaud & N. Ide

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Codimension-one Riemann solutions: Classical missing rarefaction cases

Journal of Differential Equations, 157(2), 247–318.

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

A discrete-ordinates solution for heat transfer in a plane channel

Journal of Computational Physics, 152(1), 251–263.

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

A discrete-ordinates solution for a non-grey model with complete frequency redistribution

Journal of Quantitative Spectroscopy & Radiative Transfer, 62(6), 665–675.

By: L. Barichello & C. Siewert

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Solving difference equations in finite terms

Journal of Symbolic Computation, 27(3), 239–259.

By: P. Hendriks & M. Singer

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Level one representations of U-q(G(2)((1)))

Proceedings of the American Mathematical Society, 127(1), 21–27.

By: N. Jing

Source: NC State University Libraries
Added: August 6, 2018